MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; MASK,OXYGEN,MEDIUM-CONCENTRATION,7,SC

MEDLINE INDUSTRIES, LP; MASK,OXYGEN,MEDIUM-CONCENTRATION,7,SC
Catalog Number HUDRHO41U
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, they are having issues with the tubing disconnecting from the masks after they come out of surgery into the pacu setting.The patients aren't receiving any oxygen, causing their oxygen saturation to drop and causes them to inhale excess co2 from the mask.Per the facility, there has been no serious injury related to this because the nurse is right there to catch it and fix it.They replace the oxygen masks.No additional information at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, they are having issues with the tubing disconnecting from the masks after they come out of surgery into the pacu setting.
 
Additional Manufacturer Narrative
Updated h3: device evaluated by manufacturer.Updated h6: investigation findings (c).Updated h6: investigation conclusions (d).

Common Device Name
MASK,OXYGEN,MEDIUM-CONCENTRATION,7,SC
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
3 lakes dr
northfield IL 60093
Manufacturer Contact
alyssa reasner
3 lakes dr
northfield, IL 60093
MDR Report Key23696414
Report Number1417592-2025-00678
Device Sequence Number9193257
Product Code BYG
UDI-Device Identifier10197344010646
UDI-Public10197344010646
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHUDRHO41U
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown